# SDR ASAA2022070539508

- Difficulty date: July 5, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 32,500 hours, 10,303 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWB303
- Condition: Faulted
- Location: #2 Engine
- Part time: 32,945 hours, 10,428 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 LONG TIME FAULT MSG: 73-31162 THE MECHANICAL OVERSPEED PROTECTION SIGNAL IS OUT OF RANGE FOUND DURING ACCOMPLISHMENT OF ASA TC 78273000. GROUNDED - YES. REMOVED AND REPLACED HMU PER ASA TASK CARDS N8473000 AND N8473001.
